MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 10MM M/L M2/L2; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 10MM M/L M2/L2; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 6481-3-310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: 64811121;mrh knee fem m rgt;jec3a, 64813112;mrh tibial b/plt keel med 2;unknown, 5560-s-315;triathlon cemented stem-15mm x 150mm;0065987a, 5560-s-215;triathlon cemented stem-15mm x 100mm;0101904a, 64812120;mrh axle;ctd48250, 64812100;mrh tib rot comp xs-xl;167646, 64812110;mrhk femoral bushing;ljs667, 64812140;mrhk tibial sleeve;ljt791, 64812110;mrhk femoral bushing;ljx051, 64812133;mrhk bumper insert 3 degrees;ljs111.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding infection involving a mrh insert was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as the reported device was not returned for evaluation.Clinician review: not performed as no medical records were received for review with a clinical consultant.Device history review: indicated all devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there have been no other similar events for the lot or sterile lot referenced.Conclusion: all stryker products sold as sterile are validated to a minimum sterility assurance level (sal) of 10^-6 in accordance to applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.¿ additional information including pathology reports, operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.¿¿ no further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
This pi is for the revision on (b)(6) 2020.Patient underwent primary tka outside of cors scope.Had a revision tka for pji on (b)(6) 2018.With exchange of polyethylene only.The patient had recurrence of infection and had a revision tka on (b)(6) 2020.Where all components were exchange (pre-cors scope and poly).This was reported as cors per 10467knee ((b)(6)).Patient had again recurrence of pji and underwent another revision where all the hinge components were exchanged.

Brand Name
MRHK TIB INS 10MM M/L M2/L2
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11370942
Report Number0002249697-2021-00323
Device Sequence Number11705632
Product Code MBH
UDI-Device Identifier07613327043822
UDI-Public07613327043822
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model Number6481-3-310
Device Catalogue Number64813310
Device Lot NumberLJM172
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2021
Initial Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient Weight82